MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT

MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT
Catalog Number 151-01
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has been contacted several times by miltenyi biotec (b)(4) in order to retrieve further information for complaint investigation.Miltenyi will follow up on this mdr once they receive the information.
 
Event or Problem Description
The customer described poor cd34 cell viability (6%) after a cell selection using the clinimacs cd34 cell selection system.The cells were not transplanted.The customer was able to separate cd34+ cells within a second separation and treated the patient accordingly.There was no risk to the patient.

Brand Name
CLINIMACS PLUS INSTRUMENT
Common Device Name
CLINIMACS PLUS INSTRUMENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5552181
Report Number3005290010-2016-00062
Device Sequence Number10939620
Product Code OVG
UDI-Device Identifier04049934004636
UDI-Public4049934004636
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1